Thunderstorm Wind, Flagler
- When
- June 2, 11:46 AM EST
- Where
- Flagler County, 7 mi NNE of Bunnell
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.567, -81.217
Numerous trees and powerlines down
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Numerous trees and powerlines down
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 2, 9:00 AM EST, 2 hours 46 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT WED JUN 2 2004 .UPDATE...12Z JAX SOUNDING AND WATER VAPOR IMAGERY INDICATE DEEP COLUMN OF MOIST TROPICAL AIR ACROSS THE REGION. 500 MB TEMPS HAVE COOLED TWO DEGREES LAST 24 HOURS TO -10C. THE MODIFIED CAPE WAS 3100J. WSR 88D INDICATING A CLUSTER OF THUNDERSTORMS...FORMING ALONG AN OUTFLOW BOUNDARY...EXTENDING FROM THE NE GULF COAST TO JUST WEST OF MARION COUNTY. THESE STORMS ARE MOVING EAST AND WILL BE IMPACTING MARION COUNTY THIS MORNING. A FAST MOVING MCS WAS PRODUCING STORMS OFF THE LA AND AL COASTS. COULD SEE OUTFLOWS FROM THE MCS MOVE INTO THE WESTERN CWA LATE THIS AFTERNOON WHICH WOULD HELP PRODUCE STORMS. ALSO...WATER VAPOR IMAGERY WAS INDICATING DRIER AIR ALOFT ACROSS SW GA AND FL PANHANDLE MOVING EAST. AS THIS DRIER AIR ALOFT MOVES IN THIS AFTERNOON...THIS WOULD DECREASE STORM COVERAGE BUT INCREASE THE POTENTIAL FOR HAIL AGAIN ESPECIALLY LATE AFTERNOON AND EVENING. ALL IN ALL...PREVIOUS FCST PACKAGE LOOKS GOOD WITH MENTION OF SCATTERED STORMS (40%). MAY NEED TO UPDATE LATER TO ADDRESS POSSIBLE SEVERE WX. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. && PP
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1142 AM EDT WED JUN 2 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1142 AM EDT WED JUN 2 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SLIGHT RISK OF SEVERE THUNDERSTORMS... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON... WITH THE POTENTIAL FOR ISOLATED SEVERE STORMS ESPECIALLY ALONG AN OUTFLOW BOUNDARY OVER NORTH CENTRAL FLORIDA. VERY WARM AFTERNOON TEMPERATURES WILL INTERACT WITH THE SEA BREEZE AS WELL AS AN APPROACHING COMPLEX OF STRONG THUNDERSTORMS OVER THE FLORIDA PANHANDLE. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL... STRONG GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS WITH GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR YOUR AREA LATER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. TRABERT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1054 AM EDT WED JUN 2 2004 FLZ040-021545- MARION FL- 1054 AM EDT WED JUN 2 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1145 AM EDT... AT 1054 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF RAINBOW LAKES ESTATES TO 13 MILES SOUTH OF RAINBOW LAKES ESTATES...OR ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF RAINBOW LAKES ESTATES TO 4 MILES NORTHEAST OF BEVERLY HILLS...MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RAINBOW LAKES ESTATES...ROMEO...OCALA AIRPORT...LOWELL...SANTOS...OCALA...SUMMERFIELD AND SPARR THROUGH 1145 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1153 AM EDT WED JUN 2 2004 FLZ040-021645- MARION FL- 1153 AM EDT WED JUN 2 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1245 PM EDT... AT 1153 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER LAKE WEIR...OR ABOUT 7 MILES NORTHWEST OF THE VILLAGES...MOVING NORTHEAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LAKE WEIR...BELLEVIEW...MOSS BLUFF AND LYNNE THROUGH 1245 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1156 AM EDT WED JUN 2 2004 FLZ037-021645- PUTNAM FL- 1156 AM EDT WED JUN 2 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PUTNAM COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 1245 PM EDT... AT 1156 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES SOUTHWEST OF WELAKA...OR ABOUT 8 MILES WEST OF POMONA PARK...MOVING NORTHEAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WELAKA...SATSUMA...SAN MATEO AND PALATKA THROUGH 1245 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1220 PM EDT WED JUN 2 2004 FLZ038-021700- FLAGLER FL- 1220 PM EDT WED JUN 2 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 100 PM EDT... AT 1220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHWEST OF ANDALUSIA...MOVING NORTHEAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ANDALUSIA...ESPANOLA AND PALM COAST THROUGH 100 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. DEESE
The Jacksonville radar (KJAX), 112 km away, was scanning. The volume nearest the first event began at 16:48 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2004Every state in 2004This day in weather historyWarnings in Florida, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5396606.